# SDR SWAA2021091504413

- Difficulty date: August 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222AF HAS PEELING FIBERS ON UPPER SURFACE ; / [01] IDENTIFIED PANEL 222AF IAW SRM 53-00-50-0I-1.FIG 2. FOUND DAMAGE AT 8' FROM FWD EDGE; FROM I/B EDGE TO O/B EDGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1.PARA 4.F. REQUIRES REPAIR PER SRM 53-00-50-2R-1. REMOVED 8EA INSERTS TO FACILITATE MAINTENANCE IAW SRM 53-00-50-2R-1.PARA 3.B. REMOVED APPROX. 38'X0.7' DAMAGED PLIES. FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 LOT#1458851-1 IAW SRM 53-00-50-2R-1.PARA 3.A-F; K.(1). OK TO INSTALL.; [02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.; [03] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.; [04] INSTALLED REPAIR PLIES USING BMS8-201 TY4 LOT#AK1EP9088K; VACUUM BAGGED; CHECKED FOR LEAKS USING VACUUM GAUGE ID:ATS2586 S/N:5432766772. LEAK CHECK GOOD IAW SRM 53-00-50-2R-1.PARA 3.K-M.(1).; [05] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEM 4 PER SRM 53-00-50-2R-1. OKAY TO CURE REPAIR.; [06] SET TO CURE USING HEATCON ID:ATS532 SN/:15092117 IAW SRM 53-00-50-2R-1.PARA 3.L.(1)-M.(1).[09] UNBAGGED REPAIR; TRIMMED EDGES & CLEANED IAW SRM 53-00-50-2R-1 PARA 3.M. INSTALLED AND CURED (8EA) INSERTS REMOVED TO ACCOMPLISH REPAIR IAW SRM 53-00-50-2R-1 PARA 3.N AND SRM 53-00-50-2R-0 PARA 5.S.; [10] ADDING CORRECTIVE ACTION FOR ITEM 9; (CURED USING THERMOMETER ID: PER1919 S/N: 180657982).[12] REPAIR TO FLOOR PANEL 222AF WAS COMPLETED IAW SRM 53-00-50-2R-1. REPAIR COMPLETE.
